# SDR SWIA202156245

- Difficulty date: February 16, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 39,133 hours, 35,021 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHILE SELECTING FLAPS FROM 8 TO 0 HAD FLAPS FAIL CAUTION MSG. COMPLIED WITH QRH.   FLIGHT 4240 - FILED CLOSED    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 22314362 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH PARAGRAPH (H)(6) OF AD 2009-06-12 AND AMOC APPROVAL LETTER LOG # 17-85 BY PERFORMING THE APPLICABLE MAINTENANCE ACTIONS SPECIFIED IN FAULT ISOLATION MANUAL (FIM) A-009, SECTION 27-50-00 OF  VOLUME 1, REVISION 54, DATED NOVEMBER 10, 2017. / NOTE:  IF THE LRU LOG MESSAGE INCLUDES JAM? AND THERE WAS AN OBVIOUS PHYSICAL OBSTRUCTION OF A FLAP PANEL, HINGE ARM OR BALLSCREW, AN INSPECTION OF THE AREA AND COMPONENTS AFFECTED SHOWS THAT NO DAMAGE TO COMPONENTS OR STRUCTURE RESULTED FROM THE OBSTRUCTION, AND THE FLAPS OPERATE NORMALLY, THE AIRCRAFT CAN BE RETURNED TO SERVICE WITH NO FURTHER ACTION. IN THIS CASE, INCLUDE WORDING IN THE CORRECTIVE ACTION SIMILAR TO: Â€ŒFOUND SNOW PACKED IN FLAP WELLS, CLEARED SNOW AND INSPECTED AREA, NO DAMAGE NOTED. OPERATED FLAPS WITH NO DEFECTS NOTED. COMPLIED WITH IN ACCORDANCE WITH FIM 27-50-00 REV. 54 AND AD 2009-06-12 AND AD CONTROL NUMBER 2009-06-12/09.Â€? / COMPLIED WITH SERIAL
